Alert archive / Oregon / High Surf Warnings in 2015
High Surf Warning 3, NWS Medford, OR
NWS Medford, OR issued this high surf warning at Dec 9, 2015, 5:31 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 10, 2015, 2:00 AM PST. It was in force for 48 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 9, 2015, 5:31 AM PST (13:31 UTC)
- In effect from
- Dec 10, 2015, 2:00 AM PST
- Expired
- Dec 12, 2015, 2:00 AM PST
- In force
- 48 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 2:40 AM PST | NON-TSTM WND GST 30 | 1 N Roseburg, OR | ASOS STATION ROSEBURG MUNICIPAL AIRPORT /RBG/ |
| Dec 10, 2:47 AM PST | NON-TSTM WND GST 39 | 9 Ene Steamboat, OR | MESONET STATION GRANDDAD BATTLE RAWS /GDFO3/ |
| Dec 10, 3:14 AM PST | NON-TSTM WND GST 30 | 7 S Riddle, OR | MESONET STATION 6 S RIDDLE /SVFO3/ |
| Dec 10, 4:08 AM PST | NON-TSTM WND GST 36 | 6 W Scottsburg, OR | MESONET STATION CHARLOTTE RIDGE /CHRO3/ |
| Dec 10, 4:39 AM PST | NON-TSTM WND GST 36 | 10 N Agness, OR | MESONET STATION BALD KNOB #2 /BKFO3/ |
| Dec 10, 11:09 AM PST | HAIL 0.75 | Gold Beach, OR | PENNY SIZE HAIL |
| Dec 10, 11:19 AM PST | HAIL 1 | Gold Beach, OR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 1.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
642 WHUS46 KMFR 091331 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 531 AM PST WED DEC 9 2015 ORZ021-022-100000- /O.NEW.KMFR.SU.W.0003.151210T1000Z-151212T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 531 AM PST WED DEC 9 2015 ...HIGH SURF WARNING IN EFFECT FROM 2 AM THURSDAY TO 2 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT FROM 2 AM THURSDAY TO 2 AM PST SATURDAY. * WAVES AND SURF...WEST SWELL WILL BECOME VERY HIGH LATE TONIGHT AND BUILD TO A PEAK OF 25 TO 30 FEET AT 17 SECONDS ON THURSDAY AFTERNOON. WAVES WILL THEN REMAIN NEARLY AS HIGH THROUGH FRIDAY NIGHT. THIS WILL RESULT IN AVERAGE BREAKING WAVE HEIGHTS OF 30 TO 35 FEET. * IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY WILL EASILY WASH PEOPLE...AND VEHICLES OFF OF BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN...EXPECT LARGE WAVE RUN- UPS...AND NEVER TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ DW
7 follow-up statements
731 WHUS46 KMFR 100000 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 400 PM PST WED DEC 9 2015 ORZ021-022-101200- /O.CON.KMFR.SU.W.0003.151210T1000Z-151212T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 400 PM PST WED DEC 9 2015 ...HIGH SURF WARNING REMAINS IN EFFECT FROM 2 AM THURSDAY TO 2 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL WILL BECOME VERY HIGH LATE TONIGHT AND BUILD TO A PEAK OF 25 TO 30 FEET AT 17 SECONDS ON THURSDAY AFTERNOON. WAVES WILL THEN REMAIN NEARLY AS HIGH THROUGH FRIDAY NIGHT. THIS WILL RESULT IN AVERAGE BREAKING WAVE HEIGHTS OF 30 TO 35 FEET. * IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY WILL EASILY WASH PEOPLE...AND VEHICLES OFF OF BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN...EXPECT LARGE WAVE RUN- UPS...AND NEVER TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ FB
771 WHUS46 KMFR 101126 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 326 AM PST THU DEC 10 2015 ORZ021-022-110000- /O.CON.KMFR.SU.W.0003.000000T0000Z-151212T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 326 AM PST THU DEC 10 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL WILL BUILD TO A PEAK OF 27 TO 32 FEET AT 17 SECONDS THIS AFTERNOON. WAVES WILL THEN REMAIN NEARLY AS HIGH THROUGH FRIDAY NIGHT. THIS WILL RESULT IN AVERAGE BREAKING WAVE HEIGHTS OF 30 TO 37 FEET. * IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY WILL EASILY WASH PEOPLE...AND VEHICLES OFF OF BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN...EXPECT LARGE WAVE RUN- UPS...AND NEVER TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ DW
635 WHUS46 KMFR 102223 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 223 PM PST THU DEC 10 2015 ORZ021-022-110630- /O.CON.KMFR.SU.W.0003.000000T0000Z-151212T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 223 PM PST THU DEC 10 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL WILL BUILD TO A PEAK NEAR 32 FEET AT 17 SECONDS THIS EVENING. WAVES WILL THEN REMAIN NEARLY AS HIGH THROUGH FRIDAY NIGHT. THIS WILL RESULT IN AVERAGE BREAKING WAVE HEIGHTS OF 30 TO 37 FEET. * IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY WILL EASILY WASH PEOPLE...AND VEHICLES OFF OF BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN...EXPECT LARGE WAVE RUN- UPS...AND NEVER TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$
135 WHUS46 KMFR 102353 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 353 PM PST THU DEC 10 2015 ORZ021-022-110600- /O.CON.KMFR.SU.W.0003.000000T0000Z-151212T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 353 PM PST THU DEC 10 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL WILL BUILD TO A PEAK NEAR 32 FEET AT 17 SECONDS THIS EVENING. WAVES WILL THEN REMAIN NEARLY AS HIGH THROUGH FRIDAY NIGHT. THIS WILL RESULT IN AVERAGE BREAKING WAVE HEIGHTS AROUND 40 FEET. * IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY WILL EASILY WASH PEOPLE...AND VEHICLES OFF OF BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN...EXPECT LARGE WAVE RUN- UPS...AND NEVER TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$
639 WHUS46 KMFR 110557 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 957 PM PST THU DEC 10 2015 ORZ021-022-120000- /O.CON.KMFR.SU.W.0003.000000T0000Z-151212T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 957 PM PST THU DEC 10 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL WILL CONTINUE AT 25 TO 30 FEET AT 16 SECONDS TONIGHT THROUGH FRIDAY BEFORE SLOWLY SUBSIDING. THIS WILL CONTINUE TO RESULT IN AVERAGE BREAKING WAVE HEIGHTS AROUND 30 TO 35 FEET. * IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY WILL EASILY WASH PEOPLE...AND VEHICLES OFF OF BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN...EXPECT LARGE WAVE RUN- UPS...AND NEVER TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ BTL
911 WHUS46 KMFR 120124 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 524 PM PST FRI DEC 11 2015 ORZ021-022-121000- /O.CON.KMFR.SU.W.0003.000000T0000Z-151212T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 524 PM PST FRI DEC 11 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL WILL CONTINUE AT 22 TO 28 FEET AT 16 SECONDS THIS EVENING AND CONTINUE TO SLOWLY SUBSIDE THROUGH TONIGHT. THIS WILL CONTINUE TO RESULT IN AVERAGE BREAKING WAVE HEIGHTS AROUND 26 TO 32 FEET. * IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY WILL EASILY WASH PEOPLE...AND VEHICLES OFF OF BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN...EXPECT LARGE WAVE RUN- UPS...AND NEVER TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ DW
954 WHUS46 KMFR 121017 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 217 AM PST SAT DEC 12 2015 ORZ021-022-121130- /O.EXP.KMFR.SU.W.0003.000000T0000Z-151212T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 217 AM PST SAT DEC 12 2015 ...HIGH SURF WARNING HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf warning went out at Dec 9, 4:21 AM PST, 1 hour 10 minutes earlier.
Area forecast discussion, Dec 9, 4:21 AM PST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
421 AM PST WED DEC 9 2015
.DISCUSSION...A VERY WELL DEFINED LINE OF PRECIPITATION IS MOVING
ACROSS THE REGION THIS MORNING...ACCOMPANIED BY VERY STRONG WINDS.
THIS PRECIP BROUGHT VERY HEAVY RAINFALL RATES TO PORTIONS OF THE
COAST WITH ONE REPORT OF OVER AN INCH AND A HALF IN COOS BAY THIS
MORNING WITH URBAN FLOODING. HAVE EXPANDED THE AREAL FLOOD WATCH
UP THE COAST AND AN URBAN AND SMALL STEAM FLOODING ADVISORY IN
POTIONS OF COOS COUNTY AS WELL UNTIL 7 AM. WITH RISING TIDES EARLY
THIS AFTERNOON AND PREVIOUS REPORTS OF SOME MINOR LEVEE LEAKS IN
THE BUNKER HILL AREA OF COOS BAY...A REPEAT OF THIS LEAKING IS
POSSIBLE THIS AFTERNOON. SMALL STREAMS...URBAN STREETS...CREEKS
AND RIVERS WILL HAVE A CHANCE TO RECEDE A BIT AHEAD OF THE NEXT
SYSTEM THAT WILL MOVE IN LATE THIS AFTERNOON ON THE NOSE OF A
165KT JET. BROAD UPPER LEVEL DIVERGENCE AND LOW LEVEL CONVERGENCE
WILL COMBINE WITH OROGRAPHIC LIFT AND STRONG JET DYNAMICS IN THE
LEFT EXT REGION OF THE JET TO PRODUCE BROAD STRONG OMEGA FIELD
OVER THE AREA TONIGHT. THIS ALL WILL ALSO COMBINE WITH A STRONG
MOISTURE FLOW FEEDING INTO THE REGION TO PRODUCE VERY HEAVY
RAINFALL RATES AT TIMES. AN AREAL FLOOD WATCH CONTINUES OVER THE
COAST...THE SOUTHWEST COASTAL RANGE AND PORTIONS OF FAR WEST
SISKIYOU COUNTY. WITH VERY STRONG 700 MB WINDS AROUND 80KT WITH
THIS SYSTEM HAVE ISSUED A HIGH WIND WARNING TONIGHT INTO THURSDAY
FOR THE CASCADES AND PORTIONS OF THE SISKIYOUS..WARNERS AND HIGHER
ELEVATIONS AROUND THE MOUNT SHASTA AREA. THIS WEEKEND CONTINUES TO
LOOK VERY WET AS WELL...AND WITH THE TRIPLE POINT LINGER OVER THE
REGION FOR 24 HOURS OR MORE AND THE PRECEDING ADDITIONAL SNOW PACK
POST FRONT WITH THURSDAYS SYSTEM COMBINING WITH PROLONGED HEAVY
RAIN RATES...MAIN STEM RIVER FLOODING SEEMS QUITE POSSIBLE LATE
WEEKEND INTO EARLY NEXT WEEK. SVEN
&&
.AVIATION...FOR THE 09/06Z TAF CYCLE...ONE MAIN CONCERN AT ALL 4
TERMINALS IS THE POTENTIAL FOR WIND SHEAR TONIGHT. THERE ARE VERY
STRONG WINDS ALOFT THAT EVEN WITH THE PRESENCE OF 20 KNOT WIND AT THE
SURFACE FOR KOTH WILL STILL RESULT IN SPEED SHEAR. BASED ON THE 20
KNOT CHANGE PER LOWEST 2000 FEET, THERE WILL ALSO BE ENOUGH SHEAR
EVEN AT KLMT. OTHERWISE A MOIST ONSHORE FLOW WILL CONTINUE TO BRING
LIGHT, MAINLY COASTAL SHOWERS. BUT THERE WILL ALSO BE LOCAL MOUNTAIN
OBSCURATIONS IN THE COASTAL RANGES AND ALONG THE CASCADES. WINDS WILL
INCREASE INTO TONIGHT AS THE NEXT FRONT APPROACHES. THIS FRONT WILL
BRING HEAVY RAIN AND GUSTY SOUTH WINDS TO THE COAST BY LATE TONIGHT,
THEN SPREADING INLAND WITH IFR/MVFR CONDITIONS WEDNESDAY MORNING.
BTL/FB
&&
.MARINE...UPDATED 900 PM PST TUESDAY 8 DEC 2015...A FRONT WILL BRING
ANOTHER ROUND OF GALES AND VERY STEEP SEAS TO THE WATERS TONIGHT. A
WEAK HIGH PRESSURE BUILDS IN BRIEFLY WEDNESDAY. A LOW PRESSURE WILL
RAPIDLY DEEPEN AND MOVE NORTHWEST OF THE WATERS WEDNESDAY EVENING. A
STRONG COLD FRONT WILL THEN MOVE THROUGH THE AREA WEDNESDAY NIGHT.
MODELS HAVE TRENDED SLIGHTLY WEAKER OVER THE PAST SEVERAL RUNS, BUT
IT STILL APPEARS TO BE A VERY STRONG SYSTEM WITH HIGH END GALES TO
PERHAPS A BRIEF PERIOD OF STORM FORCE WINDS. IN LINE WITH THE WEAKER
SOLUTION...RATHER THAN PREVIOUS INDICATIONS OF 30 TO 35 FEET
SEAS...SWELL DOMINATED SEAS ARE NOW EXPECTED TO BE 25 TO 30 FEET
THURSDAY AFTERNOON INTO FRIDAY EVENING. A SERIES OF STORMS WILL
CONTINUE TO AFFECT THE WATERS THROUGH EARLY NEXT WEEK. BTL/FB
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR ORZ027>031.
GALE WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR ORZ021-022.
FLOOD WATCH THROUGH FRIDAY MORNING FOR ORZ021-022-024.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM PST THURSDAY FOR
ORZ025-026-029.
CA...HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR CAZ082>085.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM PST THURSDAY FOR
CAZ081.
FLOOD WATCH FROM 7 AM PST THIS MORNING THROUGH FRIDAY MORNING
FOR CAZ080.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 AM THIS MORNING
TO 7 PM PST THIS EVENING FOR PZZ350-356-370-376.
GALE WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
PZZ350-356-370-376.
GALE WARNING FROM 7 PM THIS EVENING TO 7 AM PST THURSDAY FOR
PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST THIS MORNING FOR
PZZ350-356-370-376.
HAZARDOUS SEAS WARNING FROM 7 PM THIS EVENING TO 2 AM PST
SATURDAY FOR PZZ350-356-370.
HAZARDOUS SEAS WARNING FROM 7 AM THURSDAY TO 2 AM PST SATURDAY
FOR PZZ376.
SBN/SBN/SBNIn the hours before
Local storm report, Dec 9, 1:10 AM PST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
110 AM PST WED DEC 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLOOD 2 SSE COOS BAY 43.36N 124.22W
12/09/2015 COOS OR TRAINED SPOTTER
TRAINED SPOTTER AND LAW ENFORCEMENT REPORTS
ONGOING FLOODING IN THE ROADWAYS IN COOS BAY
AND NORTH BEND. NOT ENTERING HOMES AT THIS
TIME, BUT WATER IS OVER THE SIDEWALKS.
&&
BSLocal storm report, Dec 9, 1:15 AM PST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
115 AM PST WED DEC 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD 1 NNE COOS BAY 43.39N 124.22W
12/09/2015 COOS OR LAW ENFORCEMENT
COOS BAY DISPATCH REPORTS ONGOING FLOODING
ON ROADWAYS IN COOS BAY AND NORTH BEND.
WATER IS GOING OVER THE SIDEWALKS AND CARS
ARE STALLING IN THE WATERS, INCLUDING IN LOW
SPOTS ON HIGHWAY 101. WATER NOT ENTERING
HOMES YET.
&&
BSLocal storm report, Dec 9, 1:16 AM PST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
116 AM PST WED DEC 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HEAVY RAIN 2 SSE COOS BAY 43.36N 124.22W
12/09/2015 M1.52 INCH COOS OR TRAINED SPOTTER
HEAVY RAINFALL STILL OCCURRING. WATER IS
PONDING ON ROADWAYS AND GOING OVER
SIDEWALKS, BUT NOT ENTERING HOMES. OBSERVER
LOCATION SOUTH OF COOS BAY.
&&
BSLocal storm report, Dec 9, 5:00 AM PST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
500 AM PST WED DEC 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN GOLD BEACH 42.41N 124.42W
12/09/2015 M2.27 INCH CURRY OR TRAINED SPOTTER
24 HOUR RAIN TOTAL ENDING AT 5:00 AM. RAIN
STILL FALLING. OBSERVER LOCATION 4 MI UP
ROGUE RIVER S SIDE.
&&
BSThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 1:06 AM PST | Areal Flood Advisory | MFR | Coos, Curry | 6 hr |
| Dec 9, 3:51 AM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 34 hr |
| Dec 9, 3:51 AM PST | Wind Advisory | MFR | Curry, Douglas, Jackson, Josephine, Klamath, Lake | 34 hr |
| Dec 9, 5:01 AM PST | Gale Warning | MFR | 33 hr | |
| Dec 9, 5:01 AM PST | Hazardous Seas Warning | MFR | 5 hr | |
| Dec 9, 5:01 AM PST | Hazardous Seas Warning | MFR | 6 days | |
| Dec 9, 5:01 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 14 hr | |
| Dec 9, 12:02 PM PST | Flash Flood Watch | MFR | Coos, Douglas | 22 hr |
| Dec 9, 2:11 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 32 hr |
Nearby
High Surf Warnings in Oregon, 2015Every high surf warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.